Diffusion regime with a high and oscillating field - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Tunisian Journal of Mathematics Year : 2021

Diffusion regime with a high and oscillating field

Abstract

We investigate the behavior of solutions of simple linear kinetic equations, subjected to a strong and fast time-oscillating force field, in the diffusion regime. We consider quasiperiodic oscillations. The asymptotic behavior is governed by a convection-diffusion equation, for which we can identify the effective coefficients.
No file

Dates and versions

hal-03577467 , version 1 (16-02-2022)

Identifiers

Cite

Thierry Goudon. Diffusion regime with a high and oscillating field. Tunisian Journal of Mathematics, 2021, 3 (2), pp.395-445. ⟨10.2140/tunis.2021.3.395⟩. ⟨hal-03577467⟩
20 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More